MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in new zealand.On 28-aug-2024, it was reported that the patient encountered infusion set cannula crimped issue.The site of insertion was tummy.Infusion set has been in use for 2 days.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
E1 patient city: (b)(6).Patient country: new zealand.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20319889
Report Number3003442380-2024-27525
Device Sequence Number8147099
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2026
Device Model NumberMMT-923A
Device Lot Number6003872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown